# SDR UIEA2024071300652

- Difficulty date: July 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 96,792 hours, 17,758 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D LH STA 940 FRAME FASTENER HOLE BTN STR 8L-9L FOUND PREVIOUSLY FREEZE PLUG HOLE REPAIR.( FRAME REPLACEMENT CARRIED OUT AS PER SRM 51-10-02, NEW FRAME HOLES TRANSFERRED AS PER SRM 51-40-05 AND NEW FRAME INSTALLED AS PER SRM 51-40-02. NO FURTHER DEFECTS NOTED )
